On the theorem of Fredricksen and Maiorana about de Bruijn sequences

Abstract : This work gives an alternative proof for the theorem of Fredricksen and Maiorana [Discrete Math. 23 (1978) 207-210] about constructing a de Bruijn sequence by concatenation of the Lyndon words in lexicographic order. This proof gives the exact position of all the words in the sequence, and allows us to extend this result to the concatenation of any number of the last Lyndon words in increasing order. (C) 2004 Elsevier Inc. All rights reserved.
Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00693884
Contributor : Eduardo Moreno <>
Submitted on : Thursday, May 3, 2012 - 8:58:16 AM
Last modification on : Wednesday, April 11, 2018 - 12:12:03 PM

Links full text

Identifiers

Citation

E Moreno. On the theorem of Fredricksen and Maiorana about de Bruijn sequences. Advances in Applied Mathematics, Elsevier, 2004, 33 (2), pp.413--415. ⟨10.1016/j.aam.2003.10.002⟩. ⟨hal-00693884⟩

Share

Metrics

Record views

178